Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 214, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 9, 2010, 6:15 PM EDT for 4 counties in Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2010, 6:15 PM EDT (22:15 UTC)
- Expired
- Jul 9, 2010, 7:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Meriwether County, GA, Pike County, GA, Talbot County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 43 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 6:30 PM EDT | TSTM WND DMG | Woodbury, GA | SEVERAL TREES AND POWER LINES BLOWN DOWN WITH DIME SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
023 WUUS52 KFFC 092215 SVRFFC GAC199-231-263-293-092300- /O.NEW.KFFC.SV.W.0214.100709T2215Z-100709T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 615 PM EDT FRI JUL 9 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MERIWETHER COUNTY IN WEST CENTRAL GEORGIA SOUTHWESTERN PIKE COUNTY IN WEST CENTRAL GEORGIA NORTH CENTRAL TALBOT COUNTY IN WEST CENTRAL GEORGIA NORTHWESTERN UPSON COUNTY IN WEST CENTRAL GEORGIA * UNTIL 700 PM EDT * AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR WOODBURY...MOVING EAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANCHESTER AND MOLENA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3304 8433 3279 8446 3291 8477 3311 8465 TIME...MOT...LOC 2216Z 292DEG 14KT 3299 8459 $$
1 follow-up statement
020
WWUS52 KFFC 092250
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
650 PM EDT FRI JUL 9 2010
GAC199-231-263-293-092300-
/O.CON.KFFC.SV.W.0214.000000T0000Z-100709T2300Z/
TALBOT GA-UPSON GA-PIKE GA-MERIWETHER GA-
650 PM EDT FRI JUL 9 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN MERIWETHER...SOUTHWESTERN PIKE...NORTHWESTERN UPSON
AND NORTH CENTRAL TALBOT COUNTIES...
AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR MOLENA...MOVING SOUTHEAST AT
10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATWATER...CREST...SUNNYSIDE...SPREWELL BLUFF STATE PARK AND LIFSEY
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3286 8465 3298 8472 3311 8465 3304 8433
3279 8446
TIME...MOT...LOC 2249Z 295DEG 10KT 3301 8453
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 3:39 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Jul 9, 3:39 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT FRI JUL 9 2010 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... UPPER LEVEL RIDGE THAT WAS CENTERED ACROSS THE CENTRAL GULF STATES YESTERDAY HAS CONTINUED TO WEAKEN AND SHIFT TOWARDS EASTERN TEXAS AND THE WESTERN GULF. MEANWHILE AN ATLANTIC LOW PRESSURE SYSTEM NEAR THE CAROLINA COAST WILL BE ABSORBED INTO THE THROUGH FORECAST TO SWEEP ACROSS THE EASTERN CONUS TODAY. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AHEAD OF THE FRONT ACROSS THE TENNESSEE RIVER VALLEY. THIS FRONT IS FORECAST TO MOVE INTO NORTH GEORGIA OVERNIGHT TONIGHT...CENTRAL GEORGIA ON SATURDAY INTO SOUTH GEORGIA/NORTH FLORIDA BY SUNDAY. EXPECT BETTER CHANCE OF SHOWERS AND THUNDERSTORMS ON SATURDAY AS THE FRONT MOVES THROUGH THE CWA...AND THUS HAVE INCLUDED CHANCE OF SHOWERS AND THUNDERSTORMS FOR SATURDAY. SB CAPES ARE FORECAST TO BE NEAR 2500 J/KG ON SATURDAY. EXPECT THE MAIN THREAT ASSOCIATED WITH THE STORMS ON SATURDAY TO BE GUSTY WINDS. POPS DECREASE ON SUNDAY ACROSS NORTH AND MOST OF CENTRAL GEORGIA...JUST KEEPING CHANCE IN FOR THE EXTREME SE PORTION OF THE CWA AS THERE MAY BE SOME LINGERING EFFECTS FROM THE FRONT. GFS SHOWS INCREASING POPS ACROSS NORTH GEORGIA SUNDAY NIGHT AS A SHORT WAVE IS FORECAST TO MOVE ACROSS TN/NORTH GA HOWEVER ECMWF IS NOT SHOWING THIS FEATURE. HAVE LEANED TOWARD THE ECMWF SOLUTION IN THIS CASE AND HAVE NOT INCLUDED SHOWERS/THUNDERSTORMS IN THE FORECAST FOR THE SHORTWAVE. WILL NEED TO KEEP AN EYE ON WHAT THE NEXT FEW GFS/ECMWF MODEL RUNS SHOW. PRECIP/CLOUDS ON SATURDAY WILL HELP TO KEEP HIGH TEMPS AROUND NORMAL. SLIGHTLY ABOVE NORMAL HIGH TEMPS AND NEAR NORMAL LOW TEMPS ARE FORECAST FOR THE REMAINDER OF THE SHORT TERM. .LONG TERM /MONDAY THROUGH FRIDAY/... NEXT SYSTEM TO AFFECT CWA SETS UP ACROSS THE PLAINS MONDAY NIGHT AS AN UPPER TROUGH STRENGTHENS. AS IT PUSHES EASTWARD...AN UPPER RIDGE CENTERED OVER THE ATLANTIC NOSES INTO THE SOUTHEAST. MODELS SHOW SOME INDICATION OF THE TROUGH RIDING OVER THE RIDGE AND MAY SEE INCREASED POPS AS THE BOUNDARY MOVES INTO THE TENNESSEE VALLEY TUESDAY/WEDNESDAY ACCORDING THE GFS SOLUTION...OR WEDNESDAY/ THURSDAY AS SHOWN BY THE ECMWF. HAVE CONTINUED THE TREND WITH CHANCE POPS TUESDAY THROUGH THURSDAY...WITH A SLIGHT CHANCE MONDAY AND FRIDAY. 11 && AVIATION... VFR CEILINGS AND VISIBILITIES ARE EXPECTED TO PREDOMINATE ACROSS THE FORECAST AREA THROUGH THE FORECAST AREA PERIOD OUTSIDE OF CONVECTIVE ACTIVITY. SCATTERED AREAS OF MVFR VISIBILITIES...GENERALLY BETWEEN 4SM AND 6SM...ARE EXPECTED. OF COURSE MVFR TO BRIEF...LOCAL IFR CEILINGS AND VISIBILITIES ARE EXPECTED IN VICINITY OF ANY CONVECTION. CONFIDENCE IS RELATIVELY HIGH CONCERNING CEILINGS AND VISIBILITIES. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...GENERALLY BETWEEN 18Z ANS 02Z. CONFIDENCE IN ANY SINGLE TAF SITE EXPERIENCING THUNDER IS MEDIUM AT BEST AT THIS TIME SO I AM GOING WITH A CB TAG ON THE CLOUD GROUP TO BEGIN AND WILL AMEND AS NEEDED FOR INDIVIDUAL SITES. AS THE FRONTAL BOUNDARY SETTLES INTO THE HEART OF THE FORECAST AREA SATURDAY...COVERAGE INCREASES ENOUGH FOR PROB30 14Z THROUGH 18Z. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 92 70 96 72 / 30 40 20 10 10 ATLANTA 74 89 72 93 74 / 30 50 20 5 10 BLAIRSVILLE 69 86 65 89 67 / 30 40 20 10 10 CARTERSVILLE 71 89 67 94 68 / 30 50 20 10 10 COLUMBUS 76 93 73 94 76 / 20 40 40 10 10 GAINESVILLE 72 89 70 93 72 / 30 40 20 10 10 MACON 74 94 73 95 73 / 20 40 40 20 5 ROME 73 91 69 94 70 / 30 50 20 10 10 PEACHTREE CITY 71 89 69 92 69 / 20 40 20 5 10 VIDALIA 76 94 76 94 76 / 20 40 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 11/20
Hazardous weather outlook, Jul 9, 6:15 AM EDT, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 615 AM EDT FRI JUL 9 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 610 AM EDT FRI JUL 9 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED IN PORTIONS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE WILL GRADUALLY SHIFT TO THE SOUTHWEST AS A WEAK FRONTAL BOUNDARY APPROACHES NORTHWEST GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WITH THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING. .DISCUSSION... THE COLD FRONTAL BOUNDARY DRAPED ACROSS THE TENNESSEE AND OHIO RIVER VALLEYS WILL PUSH INTO NORTH GEORGIA BY TONIGHT. THE FRONT SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT ACROSS NORTH GEORGIA THIS AFTERNOON AND EVENING. ALTHOUGH THE BEST INSTABILITY WILL STAY NORTH AND WEST OF THE STATE...NORTHWEST GEORGIA CAN EXPECT TO SEE CAPE VALUES NEAR 1500 AND LIFTED INDEX VALUES OF -4 THIS AFTERNOON. THIS SHOULD BE ENOUGH TO FUEL SCATTERED THUNDERSTORMS ACROSS NORTH GEORGIA...AND ISOLATED THUNDERSTORMS ACROSS THE ATLANTA METRO AREA AND SOUTHWARD. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE AFTER MIDNIGHT AS THE FRONT PUSHES THROUGH THE STATE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SUNDAY...A SLIGHT CHANCE MONDAY...AND A CHANCE TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 9, 4:21 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 421 PM EDT FRI JUL 9 2010 GAZ009-016-092100- 421 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITE AND TOWNS COUNTIES UNTIL 500 PM EDT... AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER YOUNG HARRIS...MOVING EAST AT 20 MPH. THIS AND OTHER POTENTIAL STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS WHITE AND TOWNS COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE YOUNG HARRIS...ALEXANDERS MILL...WHITLEY GAP SHELTER...HIAWASSEE...BLUE MOUNTAIN SHELTER...MACEDONIA...MOUNTAIN SCENE...SMITHGALL WOODS CONSERVATION AREA...UNICOI STATE PARK...ANNA RUBY FALLS...ROBERTSTOWN...HELEN...TITUS...SAUTEE AND PLUM ORCHARD GAP SHELTER.
Special weather statement, Jul 9, 4:49 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 449 PM EDT FRI JUL 9 2010 GAZ005-007-012-013-092130- 449 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PICKENS... GORDON...GILMER AND MURRAY COUNTIES UNTIL 530 PM EDT... AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER RAMHURST...MOVING SOUTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS PICKENS...GORDON...GILMER AND MURRAY COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NICKELSVILLE...RESACA...NORTH GEORGIA SPEEDWAY...RAMHURST...FORT MOUNTAIN STATE PARK...CHATSWORTH...AUDUBON...MOUNTAINTOWN...REDBUD... TAILS CREEK...CARTERS...FAIRMOUNT...RANGER...OAKMAN AND EAST ELLIJAY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 9, 5:35 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 PM EDT FRI JUL 9 2010 GAZ067-078-079-092200- 535 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN HARRIS...TALBOT AND MERIWETHER COUNTIES UNTIL 600 PM EDT... AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER F.D. ROOSEVELT STATE PARK...MOVING EAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS HARRIS...TALBOT AND MERIWETHER COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...PINE MOUNTAIN-CALLAWAY GARDENS...HAMILTON...SHILOH...FLINT HILL...WOODLAND AND MANCHESTER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 9, 5:43 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT FRI JUL 09 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND DMG 5 W ELLIJAY 34.69N 84.57W
07/09/2010 GILMER GA EMERGENCY MNGR
15-20 TREES DOWN ON HWY 282 BETWEEN ELLIJAY AND THE
MURRAY COUNTY LINE. DAMAGE TO ROOF AND GARAGE DOOR AT
FIRE STATION.
&&
JLFSpecial weather statement, Jul 9, 6:07 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 607 PM EDT FRI JUL 9 2010 GAZ049-059-060-092245- 607 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PUTNAM...JASPER AND MORGAN COUNTIES UNTIL 645 PM EDT... AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FARRAR...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS PUTNAM...JASPER AND MORGAN COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CALVIN... EUDORA...FARRAR...REESE...SHADY DALE AND GODFREY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 9, 6:09 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 609 PM EDT FRI JUL 9 2010 GAZ004-005-012-019-020-092245- 609 PM EDT FRI JUL 9 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN BARTOW...FLOYD... GORDON...WHITFIELD AND MURRAY COUNTIES UNTIL 645 PM EDT... AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM DAWNVILLE TO ADAIRSVILLE...MOVING SOUTHEAST AT 35 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS BARTOW...FLOYD...GORDON...WHITFIELD AND MURRAY COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ADAIRSVILLE...PLAINVILLE...OOSTANAULA...SUGAR VALLEY... PINSON...SUMAC...TILTON...DALTON...DAWNVILLE...CALHOUN...RESACA... NICKELSVILLE...NORTH GEORGIA SPEEDWAY...ETON AND CRANDALL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Sumter, Webster | 20 min |
| Jul 9, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Pickens | 45 min |
| Jul 9, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 50 min |
| Jul 9, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 40 min |
| Jul 9, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 48 min |
| Jul 9, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.